Let's see, Dynasertraline is a trade name for a generic version of Sertraline. Among it's potential side-effects can be feelings of anxiety, even agitation, and insomnia. Though like other antidepressants, Sertraline can also help to alleviate anxiety, You don't mention the time-scale of your treatments, but remember that it can take a couple of weeks for an effective antidepressant to show its full potential ; and though one may start feeling better within weeks, the underlying processes of depression take longer to change, and generally one should stay on AD meds for 6 to 9 months, maybe more, before stopping gradually : and though I know we all need to take costs of consultations into account, it's important to make significant treatment decisions in consultation with your psychiatrist, and not alone.
Urbanol is a peculiarly popular drug in recent times ( peculiar because I haven't found any major benefits unique to it compared to alternatives ), a benzo sedative tranquilizer, useful for treating anxiety symptoms
From what you describe, to things strike me. One is that it doesn't sound as though your emotional problems are being optimally managed by these current treatments, and it would be wise to see your psychiatrist again for a re-assessment of your current condition and treatment.
The other point would be my unease about how too often serious depression and anxiety problems are being treated solely by medicines, when seeing a psychologist for basic counselling could make a major contribution. Sometimes counselling, such as the CBT technique, can be highly effective on its own in treating depression and/or anxiety ; and it often is a valuable supplement to meds. The way you describe your symptoms in relation to going to and from work, strongly suggests that there are issues there that need to be dealt with properly, and chemicals alone won't do that.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.